Publications listed below are automatically derived from MEDLINE/PubMed and other
sources, which might result in incorrect or missing publications. Faculty can
to make corrections and additions.
Oluyede BO, Yang T, Makubate B. A New Class of Generalized Power Lindley Distribution with Applications to Lifetime Data. Asian Journal of Mathematics and Applications. 2016; 1-34. View Publication
Oluyede BO, Huang S, Yang T. A New Class of Generalized Modified Weibull Distribution with Applications. Austrian Journal of Statistics. 2015; 44(3):43-68. View Publication
Oluyede BO, Yang T, Omolo B. A generalized class of Kumaraswamy Lindley distribution with applications to lifetime data. Journal of Computations and Modelling. 2015; 5(1). View Publication
Oluyede BO, Yang T. A new class of generalized Lindley distributions with applications. Journal of Statistical Computation and Simulation. 2014; 85(10):2072-2100. View Publication
This graph shows the total number of publications by year, by first, middle/unknown,
or last author.